# SDR USAA2012110700005

- Difficulty date: November 3, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 61,370 hours, 40,957 cycles
- System (JASC): 3431 · Localizer/VOR System
- Part: Receiver
- Part number: 20412343422
- Part serial: 1898
- Condition: Faulty
- Location: Cockpit
- Part time: 58,179 hours, 46,895 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

CREW REPORTED THE AIRCRAFT PITCHED NOSE UP AND CLIMBED TO 300 FEET BEFORE WE DISCONNECTED THE AUTO PILOT.  THIS OCCURRED TWICE AT GLIDE SLOPE INTERCEPTION.  MAINTENANCE REPLACED CAPTAINS NAV RECEIVER AS PER MM 34-31-41-404.  NO DEFECTS.
